# SDR DXTA2012040204935

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N618QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605506
- Aircraft time: 6,794 hours, 5,289 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

DURING A SHARP RT TURN AT TAXI, CO-PILOT`S RT BRAKE PEDAL LOST PRESSURE, & NEEDED TO BE PUMPED TO STOP ACFT FROM A 1 OR 2 MPH.  CAPTAIN`S SIDE NEEDED A LOT OF MOVEMENT TO GET PRESSURE AFTER ACFT STOPPED.  COPILOT`S RT PEDAL NEEDS A LOT MORE MOVEMENT TO GET PRESSURE THAN THE RIGHT.  INSPECTED BRAKES, FOUND NORMAL, NO LEAKS NOTED.  BLED BRAKES SYS IAW MM 32-44-00. OPS & LEAK CHECKED NORMAL.
